Anadin Extra Caplets (32)

£3.59

  • Relieves Pain and Reduces High Temperature and Fever
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Anadin Extra Contains  the active ingredients Aspirin and paracetamol and work by relieving pain and reducing high temperature and fever,In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product.

In stock

SKU: Anadin Extra Caplets (32) Categories: , ,

Discreet Packaging

UK Based

Medication

Anadin Extra Caplets

What is Anadin Extra and what is it used for

Anadin Extra Contains  the active ingredients Aspirin and paracetamol and work by relieving pain and reducing high temperature and fever. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and has anti-inflammatory properties. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. Your medicine is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

See more information on headaches on the NHS website

Before you take Anadin Extra

Please read the following information. There is a possible association between aspirin and Reye’s syndrome when given to children. Reye’s syndrome is a very rare disease, which affects the brain and liver and can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Do not take if you:

  • are allergic to aspirin, paracetamol, caffeine, or any of the other ingredients listed below
  • have or have ever had a stomach ulcer, perforation or bleeding
  • suffer from haemophilia (your blood does not clot well) or from gout
  • are in late stages of pregnancy
  • are breast-feeding

How to take Anadin Extra

For oral administration and short term use only

Dosage for Adults, the elderly and young persons aged over 16:

  • The minimum effective dose should be used for the shortest time necessary to relieve symptoms
  • Take 2 tablets up to 4 times a day, as required
  • The tablets should be taken with water
  • Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose
  • Do not take more than 8 tablets in any 24 hour period
  • Do not give to children aged under 16 years, unless on the advice of a doctor.

Always read the patient information leaflet before use.

Anadin Extra Ingredients

The active substances are Aspirin, Paracetamol and Caffeine. Your medicine contains 300 mg of Aspirin, 200 mg of Paracetamol and 45 mg of Caffeine. Each tablet also contains: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethylene glycol, pregelatinised starch and povidone.

 

See our other Pain Relief Treatments.

Side Effects

Like all medicines, your medicine can cause side effects, although not everybody gets them. You can reduce the chances of experiencing side effects by using minimum dose required. Side effects may be more serious in elderly patients.

If you experience any of these effects then STOP taking this medicine immediately and contact your doctor or pharmacist:

• Stomach ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black stools.
• Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial features.
• Breathing problems: Wheezing and breathing difficulties may be triggered in patients suffering from or with a previous history of asthma
• Very rare cases of serious skin reactions have been reported. Symptoms could include skin
reddening, blisters or rash

Other possible side effects

If any of the following side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist.

• Occasionally the blood does not clot well, which may result in easy bruising or bleeding.
• Rarely, a severe reduction in the number of white blood cells, which makes infections more likely.
• High caffeine intake can result in tremor (shaking) and palpitations (uncomfortable feeling in the chest caused by fluttering heartbeat). Aspirin may trigger gout in people prone to it.
• Other side effects include indigestion, heartburn, feeling or being sick, changes in skin colour, shortness of breath, and a runny nose.

More Information